# SDR FDEA202405240973

- Difficulty date: May 24, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON RH ELEVATOR LWR   SKIN AT ER13 PLUS 6", T/E-8" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM 55-21-12-201, PARA 5F, PAGE 239-243,FIG209, THE REPAIR IS CATEGORY B AND   CLASSIFIED AS MAJOR PER GMM 6-2-100. THE TRACKING REQUIREMENT HAS BEEN SET PER EA#   6-5520-T0379791 TITLE: STABILIZERS -ELEVATORS-RH ELEVATOR-MULTIPLE EXISTING SRM   COMPOSITE REPAIRS FOUND ON LOWER SKIN -RSC TRACKING  "MAJOR REPAIR"    NOTE: THE SDR NO:24-0795 IS INCORRECT INPUT ON 7.(F) ITEM, SO CREATE THIS SDR TO REVISE   THE ITEM
